MathSciNet Relay Station
MathSciNet bibliographic data
MR241856 (39 #3193) 41.15 (65.00)
Johnson, Lee Unicity in approximation of a function and its derivatives. Math. Comp. 22 1968 873–875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement